# SDR FDEA2020030970500

- Difficulty date: March 7, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 75,087 hours, 31,452 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK CORRODED ABS1071- BS 1075, BL LBL 24 REPAIRED SEAT TRACK IAW B757-2 SRM 53-00-52-2R REPAIR #4
